The North Face 100 Singapore 2013 (Registration)

Every year I look  forward to doing this run, I have met many friends who I have met when I am “Training” for this event more than running the event itself., I am sure you will bump into me when you are training for this, as the event will take place in the trails of Macritchie Reservoir along Upper Thomson Road.  You are bound to see familiar face every weekend or even weekday so a smile or even a high will suffice for sure.

Unless you are the terminator type of a runner where you just run and look down at the trails without even looking up with your arms swinging side by side slicing the air, well terminator or not do sign up and join the fun. Race details is as follow

The North Face 100® wants you to run further than you ever have in 2013!

Promoting the genuine spirit of exploration since its kick-start in 2008, The North Face 100® has become the most well-received and anticipated distance trail running series in the region. Whether you are an aspiring trail running beginner or a seasoned racer looking for new challenges, unparalleled experience is offered in each competition of this region’s largest trail running series.

Break all boundaries and Never Stop ExploringTM.

For more information about races in the region, please go to
http://www.thenorthface100.com/races.html

  REGISTRATION FEE
  Early Bird Normal
(1 Jun-15 Jul) (16 Jul-31 Aug)
100km    
Open category
$304.95 $321.00
50km
   
Open category (Men & women) $96.30 $112.35
25km    
Open category (Men & women) $69.55 $85.60
13km    
Open category (Men & women) $53.50 $69.55
Enabled (8km) *    
Enabled Runners Only
$48.15 $58.85

To register yourself just click on ————-> REGISTER ME <——————

Check out the terms and condition as well as Runners Entitlement

Venue : The exact race route will be kept confidential until a few weeks prior to the event.  The route will be a mixture of trail, road, gravel, clay, stone tracks that will pass by the Central Nature Reserve, Mandai, Woodlands and Bukit Timah.

Date & Timing : Event Date :4-5 October 2013 (Fri night 10pm – Sat night 6pm)
The timings below are merely indicative and can only be confirmed 1 month prior to race day after approvals from stakeholders and authorities are obtained.

    • 100km – Start 10pm Fri, cut-off 20hrs (6pm Sat)
    • 50km – Start 5am Sat, cut-off 9hrs (2pm)
    • 25km – Start 6.30am Sat, cut-off 4.5hrs (11am)
    • 13km – Start 9am Sat, cut-off 2.5hrs (11.30am)
    • Enabled (8km) – Start 9.30am, cut-off 4.5hrs (2pm)

To register yourself just click on ————-> REGISTER ME <——————

Please visit their official webpage for more information thenorthface100.com.sg

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s